# SDR SWIA202511030701

- Difficulty date: July 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N803SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15062
- Aircraft time: 44,972 hours, 30,905 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL, TIRE BURST COVER MOUNTING "L" BRACKET IS CORRODED.  HN00250973      (C-CHECK RO 11/01/2025)MLG ELECTRICAL/HYDRAULIC PROTECTIVE COVER ANGLE P/N CC670-10338-1 ON THE R/H WING'S REAR SPAR HAS MULTIPLE AREAS OF PITTING ACROSS THE ENTIRE LENGTH OF PART. NO ALLOWABLE DAMAGE LIMITS PROVIDED WITHIN THE CRJ900 SRM. INSTALLED NEW RH MLG ELECTRICAL/HYDRAULIC PROTECTIVE COVER ANGLE P/N CC670-10338-1. REF CRJ 900 SRM 51-42-21-001-001-A01, DWG CC670-10338 REV -A AND DWG CC670-10320 REV -F SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYCARD 51-900-1002-SKY.
